# SDR REXA2024102901129

- Difficulty date: September 14, 2023
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: MM67097111005
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WATER INJECTION LINE BRACKET IS CRACKED BETWEEN F.S. 1044 TO F.S. 1162 AND BETWEEN STGR 6L TO STGR 7L.  REMOVED CRACKED L/H WATER INJECTION LINE BRACKET IAW CRJ 900 SRM 51-42-06-001-001-A01. INSTALLED NEW NEW L/H WATER INJECTION BRACKET PART # MM670-97111-005 IAW CRJ 900 SRM 51-42-06-001-001-A01.
